Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Missed periods, prescribed primolut-n. Right treatment?

I have missed 2 periods and have visited my gynac.. She did a pelvic scan and said i was clear but somehow my ovulation and release of the egg has been delayed.. i have been prescribed primolut-nor 2 tablets for 5 days to get my period and after the mensuration week i have been prescribed diane-35 for 3 months. is primolut used to get a period or delay periods I m confused.
Asked On : Sun, 4 Nov 2012
Answers:  2 Views:  1085
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
One medicine can have multiple fhnctions.like crocin can be taken for fever,for headache ,for body ache etc.,similarly,primolut -N can be used to delay periods as well as bring on a menstruation.
Once you take primolut , you will get your periods as a resuly of the withdrawl bleeding within 5-15 days of discontinuation of the medicine.diane 35 is a birth control pill and it helps to regularise the menstrual cycle.
Diane 35 should be started on the 5th day of your periods.one pill is to be taken each night following dinner for 21 consecutive nights.this will result in withdrawl bleeding.the second strip ahould be started likewise,i.e.,on the 5th day of the menstrual cycle.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Homeopath Dr. Swati's  Response
One medicine can have multiple fhnctions.like crocin can be taken for fever,for headache ,for body ache etc.,similarly,primolut -N can be used to delay periods as well as bring on a menstruation.
Once you take primolut , you will get your periods as a resuly of the withdrawl bleeding within 5-15 days of discontinuation of the medicine.diane 35 is a birth control pill and it helps to regularise the menstrual cycle.
Diane 35 should be started on the 5th day of your periods.one pill is to be taken each night following dinner for 21 consecutive nights.this will result in withdrawl bleeding.the second strip ahould be started likewise,i.e.,on the 5th day of the menstrual cycle.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor